MAUDE Adverse Event Report: HALYARD HEALTH MIC* BOLUS GASTROSTOMY FEEDING TUBE, 20 FR; DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC* BOLUS GASTROSTOMY FEEDING TUBE, 20 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 0110-20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 06-july 2017-has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Halyard received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the first of two reports.Refer to 9611594-2017-00102 for the second report.It was reported that the patient developed an infection at the stoma site which required prescription antibiotics to resolve.This occurred in (b)(6) 2017.The stoma was initially placed in (b)(6) 2016.No further information provided regarding this event.

Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6691654
Report Number9611594-2017-00101
Device Sequence Number45833
Product Code KNT
UDI-Device Identifier10680651948097
UDI-Public10680651948097
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0110-20
Device Catalogue Number991094809
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2017
Initial Report FDA Received Date07/06/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR